# SDR SWAA2021051235872

- Difficulty date: December 11, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,683 hours, 33,980 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON OUTBOARD SKATE ANGLE IS CRACKED / #2 ENGINE PYLON OUTBOARD SKATE ANGLE WAS REPAIRED IAW ATS ER #20-03701 REV IR DATED 16DEC20 AND EA 20-154-02506 REV IR
